# SDR ASAA2022080339328

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 67,496 hours, 34,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AROUND LH OVERWING ESCAPE INSIDE OF AIRCRAFT ARE INOP. GROUNDED - YES. REMOVED, REPLACED, AND OPS TESTED EMERGENCY LIGHTS POWER SUPPLY MIG 68 IAW B737-NG AMM 33-51-06-960-805. NO DEFECTS NOTED.
